# SDR 95ZZZX4186

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station NX42404M
- Aircraft: N195ER
- Make and model: Mooney M20J
- Aircraft serial: 243256
- Engine: Lyc IO360A3B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Ident Plate
- Part number: 10400006
- Condition: Damaged
- Location: Magneto
- Component: D4LN3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM FOIL INDENTIFICATION PLATE WAS TORN WHEN MAGNETO WAS RECEIVED FOR REPAIR.  CORRECTIVE ACTION WAS TO INSTALL A NEW IDENTIFICATION PLATE WITH CORRECT MAGNETO IDENTIFICATION DATA.  IT IS EXPECTED THE NEW IDENTIFICATION PLATE WILL EXPERIENCE THE SAME CONDITIONS THAT LED TO THE DESTRUCTION OF THE PREVIOUSLY INSTALLED IDENTIFICATION PLATE.  SUBMITTER RECOMMENDED A METAL DATA PLATE BE PERMANENTLY ATTACHED TO THE MAGNETO.
